Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Products of Cycles
and the Todd Class of a Toric Variety


Author: James E. Pommersheim
Journal: J. Amer. Math. Soc. 9 (1996), 813-826
MSC (1991): Primary 14M25; Secondary 11F20, 14C40, 52B20
MathSciNet review: 1358042
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14M25, 11F20, 14C40, 52B20

Retrieve articles in all journals with MSC (1991): 14M25, 11F20, 14C40, 52B20


Additional Information

James E. Pommersheim
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720
Email: jamie@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-96-00209-3
PII: S 0894-0347(96)00209-3
Received by editor(s): July 25, 1994
Received by editor(s) in revised form: June 12, 1995
Additional Notes: Partially supported by NSF grant DMS-9400918.
Article copyright: © Copyright 1996 American Mathematical Society